# SDR MWEA95281

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Latch
- Part number: 3552273501
- Condition: Dirty
- Location: Fwd Entrance
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FORWARD ENTRANCE DOOR EVACUATION SLIDE GIRT BAR IS HARD TO REMOVE AND INSTALL.  MAINTENANCE CLEANED AND LUBED GIRT BAR LATCHES.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
